# SDR JJBA20240219052

- Difficulty date: February 12, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, RH DOUBLER ON FLOOR STRUCTURE AT FR35 OVER OMEGA BEAM FOUND CORRODED. RH DOUBLER ON FLOOR STRUCTURE AT FR35 BLENDED OUT OF LIMITS. RH DOUBLER AT FR35 REPLACED
